MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® TigerTail¿ Flexible Tip Ureteral Catheters; Urethral Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bard® TigerTail¿ Flexible Tip Ureteral Catheters; Urethral Catheter
Catalog Number 139005
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the ureteral catheters soft tip was dislodged in patient's kidney during retrograde pyelogram on (b)(6) 2026.Device breakage went undetected at conclusion of surgery.Foreign body was identified on subsequent imaging for patient.Doctor attempted to retrieve foreign body while completing percutaneous nephrolithotomy and the foreign body was pushed into bladder.On (b)(6) 2026 patient returned to operating room for retrieval of foreign body and fulguration of bleeding.Doctor retrieved foreign body and sent to pathology.Visual identification indicated foreign body was likely soft tip of the ureteral catheter.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bard® TigerTail¿ Flexible Tip Ureteral Catheters
Common Device Name
Urethral Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24649419
Report Number1018233-2026-01904
Device Sequence Number15994610
Product Code KOD
UDI-Device Identifier10801741127097
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K033719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number139005
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown